# SDR CALA2008121401145

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 23,278 hours, 9,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902887T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION AT NUT PLATE HOLE, STA 986.5 RBL 29, FOUND OUT OF LIMITS.  INSTALLED REPAIR PER ECRA 5321-0129.
